Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Combivir.. Every side effect??
Oct 5, 2002

I would first like to say thank you so much for taking time to answer a previous question of mine.. I took 25 days of Combivir for a PEP regimen. After day 4, I developed an oral ulcer.. and as soon as I started the regimen, Id throw up about an hour after taking the meds. Then at about 20 days, I develop 3 more ulcers and a rash on my chest,neck, and face. The doctor said it was erythameous (spelling??) papular. He said it looked like a break out due to my period about to start or the medication Im on. Ive never broke out that bad due to my period.. Also, when washing my hair, I could pull and pull and hair wouldnt stop falling out. Do you think I was highly allergic to Combivir? Or do you think this could be infection? I asked previously about muscular twitching. Well the twitching has continued for 3 weeks now. Im so scared. Ive read in several of your responses that hiv infects the brain and can cause this. Im losing sleep, I cant leave the house, Im paralized in fear about all thats happened. Please tell me what you make of this. Thank you so much, Paranoid?

Response from Dr. Henry

Probably side effects from the meds (not an allergy-just not tolerating them well). Very Unlikely HIV infection. KH



Previous
Cd4 and CD4/CD8 ratio
Next
Clinical Trials for Buffalo Hump

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement